# SDR DL72W000576

- Difficulty date: March 16, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- Aircraft time: 59,664 hours, 40,522 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part serial: BN390
- Condition: Cracked
- Location: Nr 8 Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MV2 CORROSION VISIT, LOWER COVE SKIN ATTACH ANGLE CRACKED ON NR 8 SLAT AT O/B STOP PAD.  REPAIRED PER M/M 57-54-0 FIG 812.  NR 8 L/E SLAT (S/N BN 390).
